Skip to main content

Professor John Rawnsley

John Rawnsley  

John Rawnsley

Professor of Mathematics (Emeritus)

Email: J dot Rawnsley at warwick dot ac dot uk


Personal Home Page
Warwick Blog
Blog Slideshow


Research Interests: Symplectic geometry; geometrical methods of quantisation; Lie groups

Recent Research:

  • M. Cahen, S. Gutt, L. La Fuente Gravy & J. Rawnsley,
    On $Mp^c$-structures and Symplectic Dirac Operators.
    J. Geom. Phys., 86 (2014) 434–466; arXiv:1307.1634 [math.SG].
  • J. Rawnsley,
    On the universal covering group of the real symplectic group.
    J. Geom. Phys., 62 (2012) 2044–2058.
  • P.-M. Zhang, P. A. Horvathy and J. Rawnsley,
    Topology, and (in)stability of non-Abelian monopoles,
    Annals of Physics, 327 (2012) 118–165.
    arXiv:1102.1940v2 [hep-th]
  • M. Cahen, S. Gutt and J. Rawnsley,
    Symplectic Dirac Operators and $Mp^c$-structures.
    General Relativity and Gravitation, 43 (2011) 3593–3617.
    arXiv:1106.0588v1 [math.SG]
  • M. Cahen, S. Gutt, A. D. Malik and J. Rawnsley,
    Transitive Subgroups of Transvections Acting on Some Symplectic Symmetric Spaces of Ricci Type.
    J. Geom. Phys. 61 (2011) 1292–1308.
    arXiv:1010.2900v1 [math.SG]
  • Francis Burstall and John Rawnsley,
    Affine connections with $W=0$.
    arXiv:math/0702032v2 [math.DG]
  • P. Bieliavsky, M. Cahen, S. Gutt, J. Rawnsley and L. Schwachhöfer,
    Symplectic Connections.
    Int. J. Geom. Methods Mod. Phys. 3 (2006) 375–420,
    arXiv:math/0511194 [math.DG].
  • R. Albuquerque and J. Rawnsley,
    Twistor Theory of Symplectic Manifolds.
    J. Geom. Phys. 56 (2006) 214–246,
    arXiv:math/0405516 [math.CV].

For more information and further publications see John Rawnsley's personal homepage.